Tokyo Journal of Mathematics

Edge-Magic Labelings of Wheel Graphs

Yasuhiro FUKUCHI

Full-text: Open access

Abstract

A graph $G$ is called edge-magic if there exists a bijection $f$ from $V(G)\cup E(G)$ to $\{1,2,\ldots,|V(G)|+|E(G)|\}$ such that $f(x)+f(y)+f(xy)=C$ is a constant for any $xy\in E(G)$. In this paper, we show that a wheel graph $W_n$ is edge-magic if $n\not\equiv 0 \pmod{4}$.

Article information

Source
Tokyo J. Math., Volume 24, Number 1 (2001), 153-167.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958319

Digital Object Identifier
doi:10.3836/tjm/1255958319

Mathematical Reviews number (MathSciNet)
MR1844425

Zentralblatt MATH identifier
1007.05086

Citation

FUKUCHI, Yasuhiro. Edge-Magic Labelings of Wheel Graphs. Tokyo J. Math. 24 (2001), no. 1, 153--167. doi:10.3836/tjm/1255958319. https://projecteuclid.org/euclid.tjm/1255958319


Export citation